# SDR M3HA95002

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 337
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 3011206
- Condition: Failed
- Location: Cabin
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING 'EXTERIOR LIGHT CHECKS', A MECHANIC NOTICED THE RIGHT FORWARD EXTERIOR EMERGENCY FLOOD LIGHT WOULD NOT TEST.  IT WAS DETERMINED THERE WAS A SHORT CIRCUIT WITHIN THE LIGHT ASSEMBLY WHICH ALSO CAUSED THE POWER SUPPLY TO FAULT.  REPLACED EMERGENCY SUPPLY UNIT (FIN10WL) WITH SERVICEABLE POWER UNIT AND REPLACED EMERGENCY LIGHT ASSEMBLY WITH SERVICEABLE LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD IAW JIC 33-51-24-RAI-10000-001 AND JIC 33-50-00-OPT-10000-001.  PART TOTAL CYCLES 831 HOURS.  (X)
